# SDR P5CA0401146

- Difficulty date: August 9, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SIDE OF WING TO BODY FAIRING SUPPORT ANGLE, AT BS 980 & AT RBL 36 AT I/B END OF PANEL 192.  REMOVED CORROSION AREA PER 51-10-01 & SRM 51-30-02, FABRICATED REPAIRED.
